# SDR 2000ZZZX451

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Intermittent
- Location: Cockpit
- Component: DGS656226136
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 DIRECTIONAL GYRO PRECESSES INTERMITTENTLY IN THE SLAVED MODE.  REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO.  COMPONENT P/N DGS-65/622-6136-002.
